Alert archive / Arkansas / Tornado Warnings in 2008

Tornado Warning 2, NWS Little Rock, AR

January 8, 20085 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Jan 8, 2008, 8:43 AM CST for 5 counties in Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 8, 2008, 8:43 AM CST (14:43 UTC)
Expired
Jan 8, 2008, 9:15 AM CST
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Faulkner County, AR, Garland County, AR, Perry County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 56 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 8, 9:00 AM CSTHAIL 1.25Paron, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 8, 8:34 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-01-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-01-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
693 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
-78 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KLZK 081443
TORLZK
ARC045-051-105-119-125-081515-
/O.NEW.KLZK.TO.W.0002.080108T1443Z-080108T1515Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
843 AM CST TUE JAN 8 2008

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  EXTREME SOUTHWESTERN FAULKNER COUNTY IN CENTRAL ARKANSAS
  NORTH CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS
  EASTERN PERRY COUNTY IN CENTRAL ARKANSAS
  NORTHWESTERN PULASKI COUNTY IN CENTRAL ARKANSAS
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS

* UNTIL 915 AM CST

* AT 839 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  JESSIEVILLE...MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  WYE MOUNTAIN AROUND 905 AM CST...
  LAKE MAUMELLE AROUND 910 AM CST...
  ROLAND AROUND 915 AM CST...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN LITTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CST TUESDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3485 9305 3487 9287 3508 9258 3488 9246
      3461 9299 3476 9311
TIME...MOT...LOC 1443Z 236DEG 45KT 3475 9293

$$
51

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Jan 8, 5:41 AM CST, 3 hours 2 minutes earlier.

Area forecast discussion, Jan 8, 5:41 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
541 AM CST TUE JAN 8 2008

.AVIATION...
COLD FRONT EXPECTED TO PASS ACROSS THE STATE TODAY WITH GUSTY
SOUTHWEST WINDS OF 15 TO 25 MPH PRECEDING THE BOUNDARY. WINDS
WILL SLOWLY SHIFT TO THE WEST AND THEN NORTHWEST BUT WILL ONLY
COME DOWN SLIGHTLY IN SPEED. WINDS JUST OFF THE SURFACE REMAIN
STRONG WITH GOOD SPEED AND DIRECTIONAL SHEAR NOTED. SHOWERS AND
THUNDERSTORMS ARE ALSO EXPECTED THROUGH THE MAJORITY OF THE DAY
UNTIL THE FRONT CLEARS THE STATE WITH VISIBILITY AS LOW AS 2 MILES
AND CEILINGS AS LOW AS 1500 FEET IN THUNDERSTORM ACTIVITY. MVFR TO
OCCASIONAL IFR CONDITIONS ARE EXPECTED THROUGH LATE AFTERNOON WHEN
VFR CONDITIONS WILL RETURN.
&&

.PREV DISCUSSION... /ISSUED 230 AM CST TUE JAN 8 2008/

SHORT TERM...TODAY THROUGH FRIDAY
QUITE AN ACTIVE NIGHT TO THE NORTH AND WEST...BUT OVER OUR FORECAST
AREA...PRECIPITATION HAS BEEN LIGHT AND SCATTERED AT BEST...WITH
VERY LITTLE LIGHTNING NOTED INITIALLY. FOR MOST OF THE NIGHT...
FRONTAL BOUNDARY HAS BEEN STALLED FROM CENTRAL OKLAHOMA INTO
NORTHEAST MISSOURI. THIS ALLOWED THE STORMS TO FORM AND MOVE OVER
THE SAME AREAS OF SOUTHERN MISSOURI AND NORTHEAST OKLAHOMA. PER
LATEST AND PREVIOUS SURFACE ANALYSES...THE SOUTHERN SEGMENT OF THE
FRONT...OVER NORTHEAST AND CENTRAL OKLAHOMA HAS ACTUALLY STARTED TO
SPEED UP A BIT.

STORMS ASSOCIATED WITH THIS SEGMENT WILL AFFECT NORTHWEST AND
NORTHERN ARKANSAS THIS MORNING. FRONT ITSELF LOOKS TO FINALLY MOVE
INTO ARKANSAS DURING THE MORNING HOURS. WHILE SHOWERS/STORMS WILL BE
POSSIBLE...SEVERE THREAT WILL BE WANING SOME.

HOWEVER...AS THE FRONT MOVES FURTHER INTO THE STATE...SHOWERS/STORMS
EXPECTED TO RE-DEVELOP ALONG AND AHEAD OF THE FRONT. THIS WOULD
MOSTLY AFFECT CENTRAL/EASTERN ARKANSAS. WARMING AHEAD OF THE FRONT
COULD BE ENOUGH TO PRODUCE A SEVERE WEATHER THREAT MAINLY DURING THE
AFTERNOON OVER THE AFOREMENTIONED AREAS. AGAIN...WIND DAMAGE/HAIL
WOULD BE THE PRIMARY THREAT...WITH AN ISOLATED TORNADO POSSIBLE
GIVEN THE AMOUNT OF SHEAR AVAILABLE.

GRADIENT WILL REMAIN TIGHT WITH THE APPROACH AND PASSAGE OF THE
FRONT. WINDS WILL BE SOUTHWEST AT 15 TO 25 MPH...WITH GUSTS AS HIGH
AS 35...SHIFTING TO THE NORTHWEST AFTER THE FRONT PASSES. FOR THIS
REASON...WILL POST A LAKE WIND ADVISORY THROUGH THE DAY TODAY.
GRADIENT WILL RELAX TONIGHT...WITH WINDS GRADUALLY SUBSIDING AS THE
FRONT EXITS THE REGION.

UPPER TROUGH COMING DOWN OFF THE ROCKIES LOOKS TO GIVE THE FRONT THE
PUSH IT NEEDS TO CLEAR THE AREA...AND IT SHOULD BE NEAR THE
MISSISSIPPI RIVER DURING THE EARLY EVENING. SYSTEM WILL CLEAR THE
AREA TONIGHT...WITH HIGH PRESSURE FOLLOWING ON ZONAL FLOW ALOFT.

RETURN FLOW SHOULD SET UP QUICKLY OUT AHEAD OF THE NEXT SYSTEM...
WHICH WILL AFFECT THE AREA SOME TIME ON THURSDAY. FRONTAL PASSAGE
WILL BRING A WIND SHIFT...SOME CLOUDS AND LITTLE ELSE. AFTER THE
SYSTEM PASSES...AREA WILL EXPERIENCE ITS FIRST COOLDOWN...AS
NORTHWEST FLOW BUILDS OVER THE REGION.

LONG TERM...FRIDAY NIGHT THROUGH MONDAY
MEDIUM RANGE MODELS ALL CONTINUE TO ADVERTISE ANOTHER PATTERN CHANGE
THAT WILL BRING A RETURN TO TEMPERATURES MORE REMINISCENT OF MID
JANUARY. AS EXPECTED WITH THE MODELS THIS FAR OUT...SOME TIMING AND
INTENSITY DIFFERENCES ARE NOTED BUT ALL AGREE IN DEVELOPING A HIGHLY
AMPLIFIED PATTERN WITH PRONOUNCED NORTHWEST FLOW OVER THE AREA. THE
ECMWF HAS BEEN THE PREFERRED CHOICE IN THE EXTENDED PERIOD OVER THE
PAST SEVERAL WEEKS AND SO NO REASON TO CHANGE COURSE IN SPITE OF THE
GFS PERFORMING BETTER IN THE SHORT TERM. WITH THAT BEING SAID...WILL
BLEND THE GFS/ECWMF SOLUTIONS EARLY IN THE PERIOD BEFORE MORPHING
MORE TOWARDS THE ECWMF.

PERIOD INITIATES WITH SHORTWAVE TROF OVER THE OHIO VALLEY WITH
GENERAL BROAD TROFINESS ELSEWHERE ACROSS THE LOWER 48. AS THE PERIOD
PROGRESSES...PATTERN BECOMES HIGHLY AMPLIFIED AS STRONG RIDGE
DEVELOPS ALONG THE WEST COAST OF THE UNITED STATES. THIS IN TURN
BUCKLES THE UPPER LEVEL FLOW EVEN MORE WITH LARGE TROF BEING CARVED
OUT OVER THE EASTERN TWO THIRDS OF THE NATION WHICH IN TURN BRINGS
DOWN SOME CONSIDERABLY COOLER AIR THAN WHAT HAS BEEN SEEN OF LATE.

ARCTIC HIGH PRESSURE OVER THE AREA EARLY IN THE PERIOD WILL BE
BUMPED EAST AS SURFACE LOW DEVELOPS ALONG THE RED RIVER EARLY
SATURDAY IN RESPONSE TO SHORT WAVE ENERGY DIVING OUT OF THE ROCKIES
ACCOMPANIED BY DECENT HEIGHT FALLS. LOW TRACKS TO THE SOUTH OF THE
AREA SUNDAY PRODUCING WIDESPREAD CLOUDS BUT ONLY SCATTERED PRECIP
OVER MAINLY THE SOUTH AND CENTRAL. IT APPEARS NOW THAT TEMPERATURES
WILL BE JUST WARM ENOUGH FOR RAIN BUT SITUATION BEARS WATCHING FOR
POSSIBLE WINTER WEATHER. THE MOISTURE DOES NOT QUITE GET FAR ENOUGH
NORTH WHERE THE COLDEST AIR LIES SO THE NORTH MAY ESCAPE ANY PRECIP.
HIGH PRESSURE RETURNS FOR MONDAY.

TEMPERATURES LOOK TO BE COOLING OFF CONSIDERABLY AS COLDER AIR
SURGES INTO THE AREA ON PRONOUNCED NORTH TO NORTHWEST FLOW. THE
WARMEST DAY OF THE PERIOD APPEARS TO BE SATURDAY BEFORE TEMPERATURES
START THEIR DECLINE. MEX GUIDANCE...EVEN WITH ITS CLIMATOLOGICAL
BIAS...IS SHOWING WELL BELOW NORMAL TEMPERATURES DURING THE PERIOD
AND ACTUALLY MAY BE OVERDONE. BOTTOM LINE IS IT WILL FEEL MORE LIKE
JANUARY ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  35  52  40 /  70  10  10  10
CAMDEN AR         71  38  57  41 /  70  10  10  10
HARRISON AR       63  31  55  38 /  60   0  10  10
HOT SPRINGS AR    71  36  56  41 /  50   0  10  10
LITTLE ROCK   AR  71  36  54  42 /  70  10  10  10
MONTICELLO AR     71  41  56  43 /  70  20  10  10
MOUNT IDA AR      70  34  55  39 /  50   0  10  10
MOUNTAIN HOME AR  65  33  54  37 /  60   0  10  10
NEWPORT AR        70  37  53  42 /  70  10  10  10
PINE BLUFF AR     71  40  55  41 /  70  10  10  10
RUSSELLVILLE AR   72  31  56  39 /  60   0  10  10
SEARCY AR         70  35  53  41 /  70  10  10  10
STUTTGART AR      70  39  53  41 /  70  20  10  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR ARKANSAS-
BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-
DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-
POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-
WHITE-WOODRUFF-YELL.

&&

SHORT TERM...57 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Jan 8, 5:00 AM CST, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST TUE JAN 8 2008

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-091100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST TUE JAN 8 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A LARGE AREA OF RAIN WITH EMBEDDED THUNDERSTORMS CONTINUES TO
ADVANCE ACROSS NORTHERN ARKANSAS AT THIS TIME. SHOWERS AND ISOLATED
THUNDERSTORMS ARE ALSO OCCURRING OVER THE CENTRAL AND SOUTHERN
SECTIONS OF THE STATE BUT ARE MUCH MORE SCATTERED IN NATURE.

THE SHOWERS AND THUNDERSTORMS ARE ASSOCIATED WITH A COLD FRONT THAT
IS FINALLY STARTING TO MAKE SOME EASTWARD PROGRESS AFTER REMAINING
NEARLY STATIONARY MOST OF THE NIGHT. A SIGNIFICANT SEVERE WEATHER
EPISODE HAS BEEN ONGOING MOST OF THE NIGHT ACROSS SOUTH CENTRAL
MISSOURI...EXTREME NORTHWEST ARKANSAS AND NORTHEAST OKLAHOMA BUT THE
ORIENTATION OF THE FRONT AND THE UPPER WINDS KEPT THE SEVERE WEATHER
AT BAY ACROSS THE LITTLE ROCK FORECAST AREA.

ITS NOT TO SAY THAT SOME OF THE THUNDERSTORMS COULD BRIEFLY REACH
SEVERE LIMITS THIS MORNING AS THERE IS A GREAT DEAL OF WIND ENERGY
ASSOCIATED WITH THIS SYSTEM. HOWEVER...THE THREAT OF WIDESPREAD
SEVERE WEATHER HAD DIMINISHED GREATLY OVER NORTHERN ARKANSAS DURING
THE PAST FEW HOURS. ISOLATED TORNADOES WILL REMAIN POSSIBLE AS WINDS
CONTINUE TO INCREASE WITH HEIGHT WHILE TURNING AND THIS WILL CAUSE
STORMS TO ROTATE. DAMAGING WINDS COULD OCCUR AS WELL.

THE COLD FRONT WILL CONTINUE TO MAKE PROGRESS THROUGH ARKANSAS
TUESDAY MORNING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE
...WITH GOOD CHANCES OF PRECIPITATION IN MOST AREAS.

A SECOND ROUND OF SEVERE WEATHER WILL BE POSSIBLE LATER TODAY. THE
FRONT WILL NOT ARRIVE IN SOUTHERN AND EASTERN SECTIONS OF THE STATE
UNTIL LATER IN THE DAY. THE BEST CHANCES OF SEEING SEVERE WEATHER
THIS AFTERNOON WILL BE SOUTH AND EAST OF A LINE FROM NEWPORT TO PINE
BLUFF TO SMACKOVER. STRONG DAMAGING WINDS WILL BE THE PRIMARY
CONCERN AND WHILE THE TORNADO THREAT IS NOT AS GREAT AS THE PREVIOUS
DAY...ISOLATED TORNADOES CAN NOT BE RULED OUT. THE FRONT WILL EXIT
THE STATE TO THE EAST BY TUESDAY EVENING WITH THE PRECIPITATION
ENDING.

BREEZY CONDITIONS WILL CONTINUE TODAY...WITH SOUTHWEST WINDS OF 15
TO 25 MPH. THIS WILL CREATE HAZARDOUS CONDITIONS ON AREA BODIES OF
WATER. THE WINDS WILL SHIFT TO THE WEST AS THE COLD FRONT PASSES...
AND THEN TO THE NORTHWEST. A LAKE WIND ADVISORY REMAINS IN EFFECT
THROUGH THE DAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ANOTHER WEAK SYSTEM IS EXPECTED TO AFFECT THE AREA BY THURSDAY. THE
SYSTEM WILL BRING A CHANCE OF SHOWERS BUT WILL NOT BE NEARLY AS
STRONG AS THE SYSTEM THAT CAME THROUGH MONDAY NIGHT AND EARLY
TUESDAY.

THE UPPER LEVEL WIND PATTERN IS EXPECTED TO BUCKLE TOWARDS THE END
OF THE WEEK WITH A NORTH TO NORTHWEST FLOW EXPECTED. THIS WILL ALLOW
MODIFIED POLAR AIR TO RETURN TO THE REGION WITH TEMPERATURES COOLING
OFF CONSIDERABLY AND LIKELY FALLING BELOW NORMAL FOR THIS TIME OF
THE YEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY AFTERNOON WITH ANOTHER
ROUND OF SEVERE WEATHER OVER EASTERN AND SOUTHEAST ARKANSAS
POSSIBLE.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 2:50 AM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
Jan 8, 8:15 AM CSTSevere Thunderstorm WarningLZKConway, Pope, Van Buren45 min
Jan 8, 8:30 AM CSTTornado WarningLZKConway, Pope, Van Buren45 min
Jan 8, 9:15 AM CSTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski30 min
Jan 8, 9:15 AM CSTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren45 min
Jan 8, 9:38 AM CSTSevere Thunderstorm WarningLZKClark, Dallas, Garland, Hot Spring, Pike52 min
Jan 8, 10:00 AM CSTSevere Thunderstorm WarningLZKIndependence, Izard, Sharp, Stone45 min
Jan 8, 11:36 AM CSTSevere Thunderstorm WarningLZKJefferson, Lonoke, Prairie, Pulaski39 min
Jan 8, 12:13 PM CSTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Lincoln, Ouachita47 min
Jan 8, 12:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie, Woodruff45 min
Jan 8, 1:02 PM CSTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie28 min
Jan 8, 1:12 PM CSTSevere Thunderstorm WarningLZKArkansas, Bradley, Calhoun, Cleveland, Desha, Drew and 3 more63 min
Jan 8, 2:15 PM CSTSevere Thunderstorm WarningLZKArkansas, Desha, Drew30 min

Nearby

Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.